# SDR SWAA2021081095284

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS767 RBL25 WL157. ; / [01] DAMAGE FOUND AT ACB FRAME SPLICE BS-767 RBL-25 WL-157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-O PAR.9C; [02] VERIFIED DAMAGE FOUND AT ACB FRAME SPLICE BS-767 RBL-25 WL-157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-O PAR.9C; [03] REMOVED ACB FRAME SPLICE ANGLE P/N 146A1300-2 FROM BS-767 RBL-25 WL-157 IAW SRM 51-40-02-0G-0; [04] FORMED I EA FRAME SPLICE ANGLE FROM 7075T0#0.063' CLAD LOT# 1407552-1 IAW DWG#146A1300; 07] RECEIVED SPLICE ANGLE ITEM 146A1300-2 LOT.#1464382-1. LOCATED AND DRILLED ON FRAME SPLICE AT AFT CARGO BAY BS767 RBL 25 WL157 IAW SRM 41-40-05. DWG#146A1261;146A1260. OK TO TREAT AND PRIMER.; [08] RECEIVED SPLICE ANGLE ITEM 146A1300-2 LOT.#1464382-1. LOCATED AND DRILLED ON FRAME SPLICE AT AFT CARGO BAY BS767 RBL 25 WL157 IAW SRM 51-40-05. [12] INSTALLED NEW FRAME SPLICE AT AFT CARGO BAY BS 767 RBL 25 WL157 IAW SRM 51-40-02-0G-0 AND DWG #146A1300; [13] VERIFIED INSTALLED NEW FRAME SPLICE AT AFT CARGO BAY BS 767 RBL 25 WL157 IAW SRM 51-40-02-0G-0 AND DWG #146A1300.; [14] VERIFIED INSTALLED NEW FRAME SPLICE AT AFT CARGO BAY BS 767 RBL 25 WL157 IAW SRM 51-40-02-0G-0 AND DWG #146A1300.
